It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


i am on my last month of accutane, and my sex life is hardly there. i feel bad for my fiance because he always wants to have sex, and i never do. it's been like this since i've been on accutane. has anyone else experienced these problems, or is it all in my head??
Hey sunflower,

I myself am not on Accutane, but I have noticed that since my acne has gotten worse my sex drive has diminished. I think that it has something to do with my self esteem (or lack of it!). I have a husband, and he gets fustrated when I cover my face from him and don't let him kiss me sometimes. I am not sure if I am helping. Good luck with the Accutane.


Christine
thanks for the response, but i didn't have bad acne, i sort of just wanted to go on it because of my oily skin. don't get me wrong if i break out, i'll usually just get 1 zit every few weeks since on accutane, but i'm a picker and i'll make it look a thousand times worse. then when this happens i won't leave the house, which causes me to be depressed i guess. i was wondering if i had to do wit the drug itself, because i hardly think of sex which is horrible, because i always did before...
In some people accutane can lower libido, accutane
effects hormones and in some people that lowers there sex drive. Your sex drive should come back to normal
once you have been off the drug for a few months.
I think it happens in men more often then women. I have read articles about men not being able to get erections while on accutane. So there is a connection here.
Hey Sunflowerpower......I too wanted accutane once for my oil and very mild acne, but I hear it comes back in like 6 mos to a year anyway, so I thought it wasn't worth it. Why did you come to the decision to take it, and aren't you concerned it will come back anyway?

I wish you the best with it tho

Oh.....and what dosage are you on since it just for oily skin?

[This message has been edited by Sadkitty (edited 05-15-2002).]

I lost my sex drive ever since my acne got bad. Things not what they use to be
sadkitty,
yeah i know my oil wil come back, hopefully not as much though. i started out @40 then went to 80 and last month 120mgs, which i know is way to high, i only weigh 120lbs. my doc. doesn't look at my skin, if i ask her for a higher dosage she gives it to, as long as my blood work is ok. which this is not a good thing, but whatever. i say accutane is worth 5 months of no oil on my skin, plus i didn't get any of the bad side effects. i will prob. go on a low dosage next year before my wedding.
i guess the only bad side effect was the no thinking about having sex thing-that can put a damper on your realationship.
Hi sunflowerpower

I know quite a few people who have had loss of libido/sex drive whilst on Accutane and off the drug, and I believe there is a causal link between the two, although people are not being warned about this side-effect in the documentation.

I am trying to get this side-effect added to the documentation however what is needed is people to report the adverse drug reaction to the relevant licensing body. If you are in the U.S you can contact them in confidence on either

MedWatch @ 1-800-FDA-1088/1-800-332-1088 or
www.fda.gov/medwatch/how.htm

Or Roche directly on :

Roche Pharmaceuticals adverse reaction hotline: 1-800-526-6367

Take care, post if you have any further questions

[This message has been edited by moderator2 (edited 05-16-2002).]

Hey again Sunflowerpower.......did you ever try B5, before taking the accutane? I don't know yet what I am going to do, I am researching Diane 35, Accutane and B5! I wonder if I could take both the Diane and the B5? AAhh....well, please let me know about the B5

OH, and I wouldn't worry about your sex life, it prolly is the Accutane. If nothing else has changed in your life, like any additional stress maybe, I would seriously be leaning towards the Accutane as the cause.

[This message has been edited by Sadkitty (edited 05-16-2002).]

hey sadkitty...no actually i've never heard of B5 or diane35 until i started posting on these boards. i'm learning alot of new little things to do. when i'm off of the accutane, i think i will try B5. i take no vitamins now, and never really have. i just don't know where to start and which ones to take. i think i always shyed away from vitamines, because when i would dtart talking them, i would break out. i f you have any suggestions, i would love to know...thanks!





All times are GMT -7. The time now is 11:07 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!